# SDR SWAA114580

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 63,249 hours, 59,935 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LEVEL AT FL 350, NOTICED ODOR IN COCKPIT AND CABIN.  TURNED OFF GASPER FAN, ODOR CONTINUED.  TURNED OFF RECIRC FAN ODOR STOPPED.  REMOVED AND REPLACED GASPER FAN PER MM.
